Previous |  Up |  Next

Article

Title: Bounds and numerical results for homogenized degenerated $p$-Poisson equations (English)
Author: Byström, Johan
Author: Engström, Jonas
Author: Wall, Peter
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940
Volume: 49
Issue: 2
Year: 2004
Pages: 111-122
Summary lang: English
.
Category: math
.
Summary: In this paper we derive upper and lower bounds on the homogenized energy density functional corresponding to degenerated $p$-Poisson equations. Moreover, we give some non-trivial examples where the bounds are tight and thus can be used as good approximations of the homogenized properties. We even present some cases where the bounds coincide and also compare them with some numerical results. (English)
Keyword: homogenization
Keyword: bounds
Keyword: degenerated
Keyword: $p$-Poisson equation
MSC: 35B27
MSC: 35J60
MSC: 74Q05
MSC: 74Q20
idZBL: Zbl 1099.35008
idMR: MR2043077
DOI: 10.1023/B:APOM.0000027219.35966.10
.
Date available: 2009-09-22T18:17:12Z
Last updated: 2015-05-17
Stable URL: http://hdl.handle.net/10338.dmlcz/134562
.
Reference: [1] A.  Braides, D.  Lukkassen: Reiterated homogenization of integral functionals.Math. Models Methods Appl. Sci. 10 (2000), 47–71. MR 1749689, 10.1142/S0218202500000057
Reference: [2] J.  Byström, J.  Engström, and P.  Wall: Reiterated homogenization of degenerated nonlinear elliptic equations.Chinese Ann. Math. Ser.  B 23 (2002), 325–334. MR 1930186, 10.1142/S0252959902000304
Reference: [3] J.  Byström, J.  Helsing, and A.  Meidell: Some computational aspects of iterated structures.Compos-B: Engineering 32 (2001), 485–490. 10.1016/S1359-8368(01)00033-6
Reference: [4] P.  Ponte Castaneda: Bounds and estimates for the properties of nonlinear heterogeneous systems.Philos. Trans. Roy. Soc. London Ser.  A 340 (1992), 531–567. Zbl 0776.73062, MR 1192288, 10.1098/rsta.1992.0079
Reference: [5] P.  Ponte Castaneda: A new variational principle and its application to nonlinear heterogeneous systems.SIAM J.  Appl. Math. 52 (1992), 1321–1341. Zbl 0759.73064, MR 1182126, 10.1137/0152076
Reference: [6] R.  De Arcangelis, F. Serra Cassano: On the homogenization of degenerate elliptic equations in divergence form.J.  Math. Pures Appl. 71 (1992), 119–138. MR 1170248
Reference: [7] J.-L.  Lions, D.  Lukkassen, L.-E.  Persson, and P.  Wall: Reiterated homogenization of monotone operators.C.  R.  Acad. Sci. Paris Ser.  I Math. 330 (2000), 675–680. MR 1763909, 10.1016/S0764-4442(00)00242-1
Reference: [8] J.-L.  Lions, D.  Lukkassen, L.-E.  Persson, and P.  Wall: Reiterated homogenization of nonlinear monotone operators.Chinese Ann. Math. Ser.  B 22 (2001), 1–12. MR 1823125, 10.1142/S0252959901000024
Reference: [9] D.  Lukkassen: On some sharp bounds for the off-diagonal elements of the homogenized tensor.Appl. Math. 40 (1995), 401–406. Zbl 0847.35011, MR 1342369
Reference: [10] D.  Lukkassen, L.-E.  Persson, and P.  Wall: On some sharp bounds for the homogenized $p$-Poisson equation.Appl. Anal. 58 (1995), 123–135. MR 1384593, 10.1080/00036819508840366
Reference: [11] D.  Lukkassen: Formulae and bounds connected to optimal design and homogenization of partial differential operators and integral functionals.Ph.D. thesis, Dept. of Math., Tromsö University, Norway, 1996.
Reference: [12] D.  Lukkassen: Bounds and homogenization of integral functionals.Acta Sci. Math. 64 (1998), 121–141. Zbl 0928.35014, MR 1631973
Reference: [13] P.  Marcellini: Periodic solutions and homogenization of nonlinear variational problems.Ann. Mat. Pura Appl. 117 (1978), 139–152. MR 0515958, 10.1007/BF02417888
Reference: [14] P.  Wall: Homogenization of some partial differential operators and integral functionals.Ph.D. thesis, Dept. of Math., Luleå University of Technology, Sweden, 1998.
Reference: [15] P.  Wall: Bounds and estimates on the effective properties for nonlinear composites.Appl. Math. 45 (2000), 419–437. Zbl 0996.74062, MR 1800963, 10.1023/A:1022381416707
Reference: [16] P.  Wall: Optimal bounds on the effective shear moduli for some nonlinear and reiterated problems.Acta Sci. Math. 65 (2000), 553–566. MR 1737271
.

Files

Files Size Format View
AplMat_49-2004-2_3.pdf 1.250Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo